# SDR ASAA2019062829859

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 20,777 hours, 6,678 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 22273
- Condition: Intermittent
- Location: Ac Bay
- Part time: 19,206 hours, 6,227 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CAB "ZONE TEMP" LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. THE SYSTEM TESTED GOOD BUT DUE TO HISTORY REMOVED AND REPLACED THE FWD CABIN ZONE TEMPERATURE TRIM MODULATION VALVE IAW AMM 21-61-21-000-801 AND 21-61-21-400-801. GROUND FUNCTIONAL CHECK FOR TIHS ETOPS SENSITIVE SYSTEM IS GOOD IAW AMM 21-61-00-700-801.
